Mostrar el registro sencillo del ítem

dc.contributor.authorGimeno García, Vicent
dc.date.accessioned2015-07-08T15:05:27Z
dc.date.available2015-07-08T15:05:27Z
dc.date.issued2014
dc.identifier.issn0024-6115
dc.identifier.issn1460-244X
dc.identifier.urihttp://hdl.handle.net/10234/126778
dc.description.abstractn this paper, we provide an extension to the Jellett–Minkowski formula for immersed submanifolds within ambient manifolds which possess a pole and radial curvatures bounded from above or below. Using this generalized Jellett–Minkowski formula allows us to focus on several isoperimetric problems. Specifically, it becomes possible to concentrate on lower bounds for the isoperimetric quotients of any pre-compact domain with a smooth boundary, or on the isoperimetric profile of the submanifold and its modified volume. In the particular case of a rotationally symmetric model space with strictly decreasing radial curvatures, an Aleksandrov-type theorem is provided.ca_CA
dc.format.extent22 p.ca_CA
dc.language.isoengca_CA
dc.publisherLondon Mathematical Societyca_CA
dc.relation.isPartOfProc. London Math. Soc. (3) 110 (2015) 593–614ca_CA
dc.rights© 2014 London Mathematical Societyca_CA
dc.titleIsoperimetric inequalities for submanifolds. Jellett–Minkowski’s formula revisitedca_CA
dc.typeinfo:eu-repo/semantics/articleca_CA
dc.identifier.doihttp://dx.doi.org/10.1112/plms/pdu053
dc.rights.accessRightsinfo:eu-repo/semantics/restrictedAccessca_CA
dc.relation.publisherVersionhttp://plms.oxfordjournals.org/content/110/3/593.full.pdf+htmlca_CA


Ficheros en el ítem

FicherosTamañoFormatoVer

No hay ficheros asociados a este ítem.

Este ítem aparece en la(s) siguiente(s) colección(ones)

Mostrar el registro sencillo del ítem